# SDR DALA2018120707102

- Difficulty date: December 7, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,916 hours, 56,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT AT SEAT 35D WAS INOPERATIVE. RE-CONNECTED SEAT HARNESS, CHECKS GOOD REF AMM 33-53.
